# SDR VNAA2019102421104

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 39,045 hours, 28,996 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60073021
- Part serial: AUG040223
- Condition: Intermittent
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT. FERRY TO GSP. INSPECTED WIRING AND CONNECTORS. NO DEFECTS NOTED. REMOVED AND REPLACED ASCU. OPS CHECK GOOD.
